# SDR MALA100198

- Difficulty date: December 12, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 8,306 hours, 5,613 cycles
- Engine: Ge CF348C5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR SELECTED UP, RECEIVED GEAR DISAGREE WARNING MLG.  FOUND NR3 HYD SERVICED AT 30 PERCENT.  SERVICED NR3 HYD IAW AMM.  REMOVED ICE OFF RT & LTH MLG PROX SENSORS AS REQUIRED.  PERFORMED OPS CHECK OF LANDING GEAR EXTENSION AND RETRACTION SYS IAW AMM 32-30. OPS CHECK GOOD AT THIS TIME.
